# SDR N6WA2016090702

- Difficulty date: September 7, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 29,649 hours, 21,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Defective
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE, LOCK.  R & R LOCK INDICATOR FITTING IAW AMM 52-11-02.  OPS CHECK GOOD.
